Articles | Volume 7, issue 2
https://doi.org/10.5194/esurf-7-549-2019
https://doi.org/10.5194/esurf-7-549-2019
Research article
 | 
19 Jun 2019
Research article |  | 19 Jun 2019

A versatile, linear complexity algorithm for flow routing in topographies with depressions

Guillaume Cordonnier, Benoît Bovy, and Jean Braun

Viewed

Total article views: 2,578 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,726 793 59 2,578 75 64
  • HTML: 1,726
  • PDF: 793
  • XML: 59
  • Total: 2,578
  • BibTeX: 75
  • EndNote: 64
Views and downloads (calculated since 10 Dec 2018)
Cumulative views and downloads (calculated since 10 Dec 2018)

Viewed (geographical distribution)

Total article views: 2,578 (including HTML, PDF, and XML) Thereof 2,125 with geography defined and 453 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Latest update: 17 Apr 2024
Download
Short summary
We propose a new algorithm to solve the problem of flow routing across local depressions in the topography, one of the main computational bottlenecks in landscape evolution models. Our solution is more efficient than the state-of-the-art algorithms, with an optimal linear asymptotic complexity. The algorithm has been designed specifically to be used within landscape evolution models, and also suits more generally the efficient treatment of large digital elevation models.